# SDR FDEA200812245290

- Difficulty date: December 24, 2008
- Submitted: December 29, 2008
- Operation: Air carrier
- Aircraft: N277FE
- Make and model: Boeing 727233
- Aircraft serial: 22042
- Aircraft time: 42,389 hours, 31,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6517510120
- Condition: Cracked
- Location: Bs 1218-1220
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR, RT LWR TORQUE BOX INBD VERTICAL WEB IS CRACKED AT 02 PLACES AT LIGHTING HOLE STA 1218. REMOVED AFT AIRSTAIRS FLOOR PANEL AND ANGLE FOR ACCESS IAW SRM 51-30-2.  CUTOUT DAMAGED AREA IAW SRM 51-40-2 FIG 1. FABRICATED REPAIR PARTS FROM 2024T3, 0.032 INCH IAW SRM 53-10-2 FIG 6 AND 51-40-2 FIG 1. TREATED AND PRIMED  PARTS IAW SRM 51-10-2.  INSTALLED REPAIR PARTS AND AND ANGLE AND FLOOR PANEL IAW SRM 51-30-2 AT AFT AIRSTAIRS RT LWR TORQUE BOX INBD VERT WEB.
